# SDR QXEA2014050500394

- Difficulty date: May 5, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 11,341 hours, 12,151 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: C12429AA08
- Part serial: 795
- Condition: Malfunctioned
- Location: Flt Managment
- Part time: 11,341 hours, 12,151 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ENGAGED AND NAVIGATING DIRECTLY TO FMG VOR, AND DESCENDING AT APROXIMATELY 1700 FT PER MINUTE, A MOMENTARY AILERON MISTRIM MESSAGE APPEARED AND THE AIRPLANE BEGAN TO GO INTO A 15-20 DEGREE RT BANK AND PROCEED OFF COURSE.  AFTER DISCONECTING THE AUTOPILOT THE AIRPLANE RESISTED MANUAL ROLL CONTROL FROM ME FOR ABOUT 1-2 SECONDS AND THEN ROLL CONTROL BECAME NORMAL AND THE AIRPLANE FLEW NORMALLY HAND-FLOWN.  THE FMS COMMAND BARS GAVE PROPER COMMANDS TO CORRECT COURSE DURING THIS EVENT WHICH LASTED 5-8 SECONDS.  LANDING UNEVENTFUL. INTERROGATED CDS, NO CURRENT FAULT OR FAULTS IN HISTORY FOUND.  PERFORMED FREEDOM OF MOVEMENT CHECK IAW AMM TASK 27-10-00-710-801, 27-13-00-710-802, AND 27-61-00-710-801. ALL CONTROL SURFACES HAVE FULL MOVEMENT OF TRAVEL. FERRIED AIRCRAFT. C/W TO 201405051546, WIRING CHECKS GOOD.  REMOVED FGM 1 IAW TC 6221101.  INSTALLED SERVICEABLE FGM IAW TC 6221101.  PERFORMED LLM RTS TEST IAW TASK CARDS 6221101 FOR NR 1 AND NR 2 FGM'S.  RETURNED TO SERVICE.
